# SDR 96UAL900756

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 16L, 18L INOP.  EMERGENCY EGRESS LIGHTING ROWS 16-23 INOP.  BATTERY PACK FAILED.  REPLACED BATTERY PACK.  OPERATION CHECKS NORMAL.
